# SDR FDEA201701290283

- Difficulty date: January 29, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 31,288 hours, 18,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF LOWER CARGO CEILING PANEL, FOUND THE FLOOR BEAM  BS 580 LBL 45 CRACKED.  LOCATED AND DRILLED A REPAIR IAW SRM 51-40-05, AND DWG 657N4311 REV -.
